# SDR AALA202204185241

- Difficulty date: April 15, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737
- Aircraft serial: 30905
- Aircraft time: 34,502 hours, 14,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHTS OFF DISCRETE LIGHT ON OVERHEAD HAS INOPERATIVE BULB. RELAMPED EMERGENCY EXIT LIGHT PER AMM 33-18-00.
